Asymptotically minimax empirical Bayes estimation of a sparse normal mean vector

Walker, Stephen G., Martin, Ryan . Electronic Journal of Statistics 2014. 8 (2) :2188-2206

Locate this article in:

Bibtex

@article{CIS-350135,
  Author = {Walker, Stephen G. and Martin, Ryan},
  Title = {Asymptotically minimax empirical Bayes estimation of a sparse normal mean vector},
  Journal = {Electronic Journal of Statistics},
  Volume = {8},
  Number = {2},
  Year = {2014},
  Pages = {2188--2206},
  Keywords = {}
}

Similar articles